RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 217–218 (Mi umn2127)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Maximal tori in semisimple groups and rational surfaces

B. È. Kunyavskii, A. N. Skorobogatov


Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 177–178

Bibliographic databases:

MSC: 20B25, 16D60, 20C05, 14Dxx
Received: 05.12.1985

Citation: B. È. Kunyavskii, A. N. Skorobogatov, “Maximal tori in semisimple groups and rational surfaces”, Uspekhi Mat. Nauk, 41:4(250) (1986), 217–218; Russian Math. Surveys, 41:4 (1986), 177–178

Citation in format AMSBIB
\Bibitem{KunSko86}
\by B.~\`E.~Kunyavskii, A.~N.~Skorobogatov
\paper Maximal tori in semisimple groups and rational surfaces
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn2127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863880}
\zmath{https://zbmath.org/?q=an:0618.14028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..177K}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 177--178
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2127
  • http://mi.mathnet.ru/eng/umn/v41/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:64
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019